Aspirina Plus 500/50 mg 20 comp View larger

Aspirina Plus 500/50 mg 20 comprimidos

Indicated to treat headaches, toothache, menstrual cramps, spasms, back pain ... and to reduce fever and malaise in flus, colds and flu

More details

5,60 € tax incl.

More info

WHAT IS ASPIRIN PLUS 500 mg / 50 mg
Plus Aspirin is a medicine containing aspirin (analgesic and antipyretic) and caffeine (stimulant of the central nervous system).
Plus Aspirin is indicated in adults and children over 16 years to relieve pain and reduce fever.
This medicine is suitable for treating headaches, toothache, menstrual cramps, spasms, back pain ... and to reduce fever and malaise in flus, colds and flu.

COMPOSITION
- Active Ingredients: Aspirin (500 mg per tablet) and caffeine (50 mg per tablet).
- Inactive ingredients: cellulose and corn starch.

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you are allergic to acetilsalicílio acid, caffeine, a xanthine or any other part of this medicine.
- If you have stomach ulcer, duodenal or often suffer from heartburn.
- If you have ever suffered allergic reactions they have occurred with asthma or difficulty breathing after being treated with aspirin, other analgesics or anti-inflammatories.
- If you have hemophilia, asthma, liver, kidney or heart disease, hypertension, glucose-6-phosphate dehydrogenase deficiency.
- If you have blood clotting problems.
- If you suffer or have suffered urticaria or rhinitis
- If you are currently being treated with other medicines, especially if treated with oral antigoagulantes some medicines.
- If the patient is under 16 or are pregnant, especially if you are in the third trimester of pregnancy.
The caffeine in Aspirin Plus can alter the concentration of blood sugar, please note in the case of diabetic patients.
Caffeine can also cause insomnia.
alcohol is not recommended while being treated with Aspirin Plus because bleeding may occur in the stomach.
Should reduce consumption of caffeinated beverages while taking Aspirin Plus.

CHILDREN
All children under 16 should not take aspirin Plus since this medicine is contraindicated for that age range.

ELDERLY
Those over 65 are more likely to suffer the adverse effects of this medicine so it should only take prescription Aspirin Plus.

PREGNANT OR BREASTFEEDING
Pregnant women should consult their doctor before taking Aspirin Plus, especially if they are in the third quarter.
Aspirin and caffeine are excreted in breast milk so women breast feeding should consult a doctor before taking this medicine.

POSOLOGY
Plus Aspirin should be taken with plenty of fluids and always after taking some food.
- Adults and adolescents from 16 years: Take 1 tablet of Aspirin Plus every 4 to 6 hours as needed. should not exceed 8 tablets daily.
Patients with liver or kidney failure should consult a doctor to adjust the dose.
- Children under 16 years. Do not administer, is contraindicated.

ADVERSE EFFECTS
- Common:
     . Gastrointestinal: peptic or duodenal ulcer, heartburn, heartburn estómado, abdominal pain, nausea and vomiting.
     . Respiratory: Asthma or difficulty breathing, rhinitis and nasal congestion.
     . Allergic reactions: skin rash, urticaria and angioedema.
     . Alterations in blood clotting.
- Uncommon: gastrointestinal bleeding, Reye syndrome, liver disorders, anemia.
- Frequency not established: tinnitus, deafness, dizziness, headache, sweating, nervousness, insomnia, tachycardia, hypertension, renal failure and nefritris.

Overdose or accidental ingestion
Aspirin overdose can cause nausea, vomiting, headache, tinnitus, dizziness, drowsiness, blurred vision, confusion, rapid breathing, sweating and diarrhea.
Caffeine overdose can cause: excitation, dizziness, vomiting, abdominal pain, diarrhea and convulsions.
In the case of overdose or accidental intake, go as soon as possible to a medical center or call a toxicology control center: (+34) 915 62 04 20

HOLDER OF THE MARKETING AUTHORISATION
Bayer Hispania, S.L. Bayer Bitterfeld GmbH Av. Baix Llobregat, 3-5 OT Greppin
08970 Sant Joan Despi (Barcelona) Salegaster Chaussee 1
06803 Bitterfeld-Wolfen (Germany)

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense